# SDR ASAA2022062239104

- Difficulty date: June 22, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A100041
- Part serial: SAMC1954
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN IS CRACKED AT STA 129 33 INCHEES FROM REAR SPAR A-154-031. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED LOWER SKIN IAW B737-800 SRM 55-10-01-2R-11 THIS IS A CATEGORY B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND 9,000 FLIGHT CYCLE INTERNAL.
